Advertisement

Marches Aleatoires Sur Les Groupes De Lie

Conference paper
  • 1.9k Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 678)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    AVEZ, A. “Croissance des groupes de type fini et fonctions harmoniques” L.N.No.532. Springer (1976) p.34–49.Google Scholar
  2. [2]
    AVEZ, A. “Harmonic functions on groups” à paraitre.Google Scholar
  3. [3]
    AVEZ, A. “Limite de quotients pour les marches aléatoires sur des groupes” CRAS t.276(1973) p.317–320.MathSciNetzbMATHGoogle Scholar
  4. [4]
    AZENCOTT, R. “Espace de Poisson des groupes localement compacts” L.N.No.148. Springer (1970).Google Scholar
  5. [5]
    AZENCOTT, R. et CARTIER, P. “Martin boundaries of random walks on locally compacts” Proceedings of the 6th Berkeley Symposium on Math.Stat. and Proba. III p.87–129.Google Scholar
  6. [6]
    BALDI, P. “Recurrent random walks on certain classes of group” Zeit fur Wahr. 37(1976) p.7–25.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    BALDI, P., BOUGEROL, P. et CREPEL, P. “Theoreme central limite local pour les extensions compactes de Rd” (à paraitre aux annales de l'IHP)Google Scholar
  8. [8]
    BALDI, P., BOUGEROL, P. et CREPEL, P. “Theoreme central limite local pour le groupe de deplacements de Rd” CRAS t.283(1976) p.53–56.MathSciNetzbMATHGoogle Scholar
  9. [9]
    BALDI, P., LOHOUE, N. et PEYRIERE, J. “Sur une conjecture de Kesten” à paraitre aux CRAS.Google Scholar
  10. [10]
    BERG, C. et CHRISTENSEN, J.P.R. “Sur la norme des operateurs de convolution” Inv.Math. 23(1974) p.173–178.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    BHATTACMARYA, R.N. “Speed of convergence...” Zeit fur Wahr. 7(1972)p.1.16.Google Scholar
  12. [12]
    BIRGE, L. et RAUGI, A. “Fonctions harmoniques sur les groupes moyennables” CRAS t.278(1974) p. 1287.MathSciNetzbMATHGoogle Scholar
  13. [13]
    BOUGEROL, P. Thèse de 3eme cycle — Paris VII(1976).Google Scholar
  14. [14]
    BOUGEROL, P. “Fonctions de concentration sur certains groupes localement compacts” à paraitre.Google Scholar
  15. [15]
    BOURBAKI, N. Livre VI,Integration,Chap.VII. Hermann (1963).Google Scholar
  16. [16]
    BROWN, I.D. et GUIVARC'H, Y. “Espaces de Poisson des groupes de Lie” Ann.Sci.de l'E.N.S., 4eme serie,t.7,fas.2 (1974).Google Scholar
  17. [17]
    BRUNEL, A., CREPEL, P., GUIVARC'H, Y. et KEANE, M. “Marches aléatoires récurrentes sur les groupes localement compacts CRAS 275(1972) p.1359–61.MathSciNetzbMATHGoogle Scholar
  18. [18]
    BRUNEL, A. et REVUZ, D. “Quelques applications probabilistes de la quasicompacité”, Ann.INP 10(1974) p.301–337.MathSciNetzbMATHGoogle Scholar
  19. [19]
    BRUNEL, A. et REVUZ, D. “Marches de Harris sur les groupes localement Compacts, I”, Ann.Sci.E.N.S. (4) 7(1974) p.273–310. II: Bull.SMF 104(1976) p.3–31. III à paraitre. IV Ann. of Math. 105(1977) p.361–396.MathSciNetzbMATHGoogle Scholar
  20. [20]
    BRUNEL, A. et REVUZ, D. “Sur la théorie du renouvellement pour les groupes non abéliens”, Israël J. of Math. 20 No.1 (1975) p. 46.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    CHUNG, K.L. et FUCHS, W.M. “On the distribution of values of sums of random variables”, Man.Am.Math.Soc.6. (1951).Google Scholar
  22. [22]
    COLLINS, H.S. “Convergence of convolution iterates of measures”, Duke Math.J. (1962) p. 259–264.Google Scholar
  23. [23]
    CONZE, J.P. et GUIVARC'H,Y. “Propriété de droite fixe et fonctions harmoniques positives”, LN 404, Springer p.126–132.Google Scholar
  24. [24]
    CREPEL, P. “Récurrence des marches aléatoires sur les groupes de Lie”, L.N. No.532 (1976) p.50–69.Google Scholar
  25. [25]
    CREPEL, P. “Marches aléatoires sur le groupe des déplacements du plan”, CRAS t.278 (1974) p. 961–964.MathSciNetzbMATHGoogle Scholar
  26. [26]
    CREPEL, P. et LACROIX, J. “Théorème de renouvellement pour les marches aléatoires sur les groupes localement compacts”, L.N. No.563 (1976) p.27–42.Google Scholar
  27. [27]
    CREPEL, P. et LEPAGE, E. “Loi du logarithme iteré fonctionelle pour les marches aléatoires sur le groupe des déplacements de Rd”, CRAS (1975) p.475–478.Google Scholar
  28. [28]
    CREPEL, P. “Fonctions spéciales pour les contractions de L1”, Astérisque No.4 (1973) p.91–126.Google Scholar
  29. [29]
    CREPEL, P. et RAUGI, A. “Th. central limite sur les groupes nilpotents”, CRAS t.281 (1975) p.605–608.MathSciNetzbMATHGoogle Scholar
  30. [30]
    CREPEL, P. et ROYNETTE, B. “Une loi du logarithme iteré pour le groupe d'Heisenberg”, Zeit.fur Wahr. 39 (1977) p.217–229.MathSciNetCrossRefzbMATHGoogle Scholar
  31. [31]
    DENY, J. “Sur l'équation de convolution μ*σ=σ” Seminaire B.C.D. No.4 (59–60).Google Scholar
  32. [32]
    DERRIENNIC, Y. “Marche aléatoire sur le groupe libre et frontière de Martin”, Zeit.fur Wahr. 32(1975) p. 261–276.MathSciNetCrossRefzbMATHGoogle Scholar
  33. [33]
    DERRIENNIC, Y. “Loi 0–2 pour le processus de Markov ...”, Ann. IHP XII, 2, (1976) p. 111–129.MathSciNetzbMATHGoogle Scholar
  34. [34]
    DERRIENNIC, Y. et GUIVARC'H, Y. “Théorème de renouvellement pour le groupe non moyennable”, GRAS t.277 (1973).Google Scholar
  35. [35]
    DUDLEY, R.M. “Random walk on abélian groups”, Proc.Arm.Math.Soc. 13 (1962) p.447–450.MathSciNetCrossRefzbMATHGoogle Scholar
  36. [36]
    ELIE, L. “Etude du renouvellement pour certains groupes résolubles”, CRAS t.280 (1975) p. 1149.MathSciNetzbMATHGoogle Scholar
  37. [37]
    ELIE, L. “Renouvellement sur les groupes moyenables”, CRAS t.284 (1977) p.555.MathSciNetzbMATHGoogle Scholar
  38. [38]
    ELIE, L. “Etude du renouvellement sur les groupes L.C.D. tels que G/Go soit compact”, a paraitre.Google Scholar
  39. [39]
    ELIE, L. et RAUGI, A. “Fanctions harmoniques sur certaines groupes résolubles”, CRAS t.280 (1975) p.377.MathSciNetzbMATHGoogle Scholar
  40. [40]
    EYMARD, P. “Moyennes invariantes et représentations unitaires” LN No. 300, Springer (1972).Google Scholar
  41. [41]
    EYMARD, P. et ROYNETTE, B. “Marches aléatoires sur le dual de SU(2)”, LN No.497, Springer (1975) p.108–152.Google Scholar
  42. [42]
    FELLER, W. “An introduction to Probability theory and its applications”, Vol.1,2, Wiley New-York (1966).Google Scholar
  43. [43]
    FOGUEL, S. “The crgodic theory of positive operators on continuous functions”, Ann.Scuola Norm.Sup.Pisa 27 (1973) p.19–51.MathSciNetzbMATHGoogle Scholar
  44. [44]
    FURSTENBERG, H. “A Poisson Formula for semi-simple Lie group”, Ann.Math. (2) 77 (1963) p.335–386.MathSciNetCrossRefzbMATHGoogle Scholar
  45. [45]
    FURSTENBERG, H. “Non commuting random products” TAMS 108 (1963) p.377–428.MathSciNetCrossRefzbMATHGoogle Scholar
  46. [46]
    FURSTENBERG, H. “Translation invariant cones of functions on semi-simples Lie groups”, Bull.Am.Math.Soc. 71(2) (1965) p.271–326.MathSciNetCrossRefzbMATHGoogle Scholar
  47. [47]
    GALLARDO, L. et RIES, V. “La loi des grands nombres pour les marches aléatoires sur le dual de SU(2)”, Studia Math. Varsovie, Vol. 66-2.Google Scholar
  48. [48]
    GALLARDO, L. et RIES, V. “Marches aléatoires sur les espaces homogènes des groupes de déplacements”, à paraitre.Google Scholar
  49. [49]
    GEORGE, C. “Les chaines de Markov associés à des polynomes orthogonaux”, Thèse, Nancy (1975).Google Scholar
  50. [50]
    GOROSTIZA, L.G. “The central limit theorem for random motions of d.dimensional euclidien spaces”, Annals of Proba. Vol.1, No.4 (1973).Google Scholar
  51. [51]
    GREENLEAF, F. “Invariant means on topological groups and their applications”, Van Nostrand Math.Studies No.16 (1969).Google Scholar
  52. [52]
    GRENANDER, U. “Probabilities on algebraic structures”, Wiley (1963).Google Scholar
  53. [53]
    GRINCEVICIUS, A. “Théoréme limites pour les produits de transformations linéaires de la droite”, Lith.Math.Jour. 15 (1975) p.568–579. (en russe)CrossRefGoogle Scholar
  54. [54]
    GRINCEVICIUS, A. “A central limit theorem for the group of linear transformations of the real lines”, Th. of Proba. Vol.XIX, No.1 (1974) p.163–168.CrossRefGoogle Scholar
  55. [55]
    GUIVARC'H, Y. “Croissance polynomiale et périodes des fonctions harmoniques”, Bull.Soc.Math. France 101 (1973), p.333–379.MathSciNetzbMATHGoogle Scholar
  56. [56]
    GUIVARC'H, Y. “Equirépartition dans les espaces homogènes”, LN No.532, Springer p.133–144 (1976).Google Scholar
  57. [57]
    GUIVARC'H, Y. “Loi des grands nombres sur les groupes de Lie”, à paraitre.Google Scholar
  58. [58]
    GUIVARC'H, Y. et KEANE, M. “Transience des marches aléatoires sur les groupes nilpotents” et “Un théorème de renouvellement pour les groupes nilpotents”, Astérisque 4, Soc.Math. de France, Paris (1973).zbMATHGoogle Scholar
  59. [59]
    GUIVARC'H, Y., KEANE, M. et ROYNETTE, B. “Marche aléatoire sur un groupe de Lie”, L.N. no 624 Springer (1977).Google Scholar
  60. [60]
    HARRIS, T.E. “Recurrent Markov processes II”, A.M.S. 26 (1955) p.152–153 (abstract).Google Scholar
  61. [61]
    HARRIS, T.E. “The existence of stationnary measures for certain Markov process”, Proc. 3rd Berkeley Symposium on Math. Stat. and Prob. Vol.2(1956) p.113–124.Google Scholar
  62. [62]
    HENGARTNER, W. et THEODORESCU, R., “Concentration functions”, Academic Press (1973).Google Scholar
  63. [63]
    HENNION, H. “Marches aléatoires sur les espaces homogènes des groupes nilpotents discrets”, Zeit. fur Wahr. 34 p.245–267 (1976).MathSciNetCrossRefzbMATHGoogle Scholar
  64. [64]
    HENNION, H. et ROYNETTE, B. “Un théorème de dichotomie pour une marche aléatoire sur un espace homogène”, à paraitre au Zeit. fur Wahr.Google Scholar
  65. [65]
    JACOD, J. “Théorèmes de renouvellement et classification pour les chaines semi-markoviennes”, Ann.IHP Vol.7 No.2 (1971) p.83–129.MathSciNetzbMATHGoogle Scholar
  66. [66]
    KAWADA, Y. et ITO, K. “On the probabilities distribution on a compact group I”, Proc.Phys.Math.Soc.Japan 22 (1940) p.977–999.MathSciNetzbMATHGoogle Scholar
  67. [67]
    KEANE, M. “Recurrence and Renewal”, Bull Inst.Int.Stat. (Vienne) Actes de la 39eme Session XLV, 3 (1973) p.25–33.MathSciNetGoogle Scholar
  68. [68]
    KESTEN, H. “Symmetric random walks on groups”, TAMS 92 (1959) p.336–354.MathSciNetCrossRefzbMATHGoogle Scholar
  69. [69]
    KESTEN, H. “Full Banach mean values on countable groups”, Math.Scand. 7 (1959) p.146–156.MathSciNetzbMATHGoogle Scholar
  70. [70]
    KESTEN, H. “Ratio theorems for random walks, II”, J.Annal.Math. 11 (1963) p.323–379.MathSciNetCrossRefzbMATHGoogle Scholar
  71. [71]
    KESTEN, H. “The Martin boundary of recurrent random walks on countable groups”, Proc. 5th Berkeley Symposium on Math.Stat. and Prob. Vol.II(1967) p.51–75.MathSciNetzbMATHGoogle Scholar
  72. [72]
    KESTEN, H. et SPITZER, F. “Ratio theorems for random walks I”, J.Anal.Math. II (1963) p.285–322.MathSciNetCrossRefzbMATHGoogle Scholar
  73. [73]
    KINGMAN, J.F.C. “Random walks with spherical symmetry”, Acta. Mathematica. 109 (1963) p.11–53.MathSciNetCrossRefzbMATHGoogle Scholar
  74. [74]
    LEPAGE, E. “Théorèmes quotients pour certaines marches aléatoires”, CRAS t.279 (1974) p.69–72.MathSciNetzbMATHGoogle Scholar
  75. [74']
    LOEVE, M. “Probability theory”, 3eme Edition New-York Van Nostrand (1963).Google Scholar
  76. [75]
    LOYNES, R.M. “Products of independent random elements in a topological group”, Zeit. fur Wahr. 1 (1963) p.446–455.MathSciNetCrossRefzbMATHGoogle Scholar
  77. [76]
    MARGULIS, G. “Positive harmonic functions on nilpotent groups”, Soviet.Math.Dok. 166 No.5(1966) p.241–244.MathSciNetzbMATHGoogle Scholar
  78. [77]
    MAXIMOV, V. “Uniform distribution of points and the local theorem for random motions”, Dokl.Akad.Navk. 232 (1977) (en russe) p.244–247.MathSciNetGoogle Scholar
  79. [78]
    MEYER, P. A. “Solution de l'equation de Poisson dans le cas récurrent”, Sem. de Proba.V, L.N. No. 191 (1971) Springer.Google Scholar
  80. [79]
    MONTGOMERY, D. et ZIPPIN, L. “Topological transformation groups”, Interscience Publishers, New York (1955).zbMATHGoogle Scholar
  81. [80]
    MUKHERJEA, A. “Limit theorems for probability measures on non-compact groups and semi-groups”, Zeit. fur Wahr. (1976) p.273–284.Google Scholar
  82. [81]
    NEVEU, J. Cours de l'Ecole Polytechnique (Paris).Google Scholar
  83. [82]
    NEVEU, J. “Potentiels markoviens discrets”, An.Univ.Clermont 24 (1964) p.37–89.MathSciNetGoogle Scholar
  84. [83]
    OREY, S. “Limit theorems for Markov chains transition probabilities”, Van Nostrand (1971).Google Scholar
  85. [84]
    DRNSTEIN, D.S. “A limit theorem for independant random variables”, Proc.5th Berkeley Symposium II, II (1967)p.213–216.Google Scholar
  86. [85]
    PARTHASARATHY, K. “Probability on metric spaces”, Academic Press (1967).Google Scholar
  87. [86]
    POLYA, G. “Uber eine Aufgabe der Wahrscheinlichkeitsrechnung betreffend die Ihrfahrt in Strassennetz”, Math. Ann. 89 (1921) p.149–160.MathSciNetCrossRefzbMATHGoogle Scholar
  88. [87]
    PORT, S.C. et STONE, C.J. “Potential theory of random walks on abelian groups”, Acta.Math. 122 (1969) p.19–114.MathSciNetCrossRefzbMATHGoogle Scholar
  89. [88]
    PREVOT, D. et SCHOTT, R. “Marches aléatoires sur un espace homogène d'un groupe de Lie nilpotent simplement connexe”, à paraitre aux L.N., Seminaire Nancy-Strasbourg.Google Scholar
  90. [89]
    RAUGI, A. “Fonctions harmoniques des groupes localement compacts” (thèse), à paraitre au Bul.Soc.Math. France.Google Scholar
  91. [90]
    RAUGI, A. “Théorème de la limite centrale sur les groupes nilpotents”, à paraitre et CRAS t.284 (1977) p.1187–90.MathSciNetzbMATHGoogle Scholar
  92. [91]
    REVUZ, D. “Markov chains”, North Holland Publ. Co., Amsterdam Oxford (1975).zbMATHGoogle Scholar
  93. [92]
    ROSENBERG, J. “Notes on some problems concerning random walks and harmonic functions on semi-simple groups”, à paraitre au Bul.Soc.Math.France.Google Scholar
  94. [93]
    ROYNETTE, B. “Théorème central limite pour le groupe des déplacements de Rd”, Ann.IHP Vol.X, No.4 (1974) p.391–398.MathSciNetzbMATHGoogle Scholar
  95. [94]
    ROYNETTE, B. “Marches aléatoires sur le groupe des déplacements de Rd”, Zeit. fur Wahr. 31 (1974) p.25–34.MathSciNetCrossRefzbMATHGoogle Scholar
  96. [95]
    ROYNETTE, B. et SUEUR, M. “Marche aléatoire sur un groupe nilpotent”, Zeit. fur Wahr. 30 (1974) p.129–138.MathSciNetCrossRefzbMATHGoogle Scholar
  97. [96]
    ROYNETTE, B. et SUEUR, M. “Marche aléatoire sur les groupes d'Heisenberg”, L.N.No.497, p.368–382.Google Scholar
  98. [97]
    SAZANOV, V.V. et TUTUBALIN, V.N. “Probability distribution on topological group”, Th. of Proba. and its Applications Vol.X, No.1, (1966) p.145.Google Scholar
  99. [98]
    SAZONOV, V.V. “A new general estimate of the rate of convergence in the central limit theorem in Rk”, Proc.Nat.Acad. Sci. U.S.A. 71 (1974) p.118–121.CrossRefzbMATHGoogle Scholar
  100. [99]
    SPITZER, F. “Principles of random walks”, Van Nostrand Co., Princeton (1964).CrossRefzbMATHGoogle Scholar
  101. [100]
    STONE, C. “On local and ratio theorems”, Proc.5th Berkeley Symposium II, II (1967), p.217–224.MathSciNetGoogle Scholar
  102. [101]
    STRONBERG, K. “Probability on a compact group”, Trans.A.M.S. 94, 2 (1960), p.259–264.Google Scholar
  103. [102]
    SUNYACH, C. “Sur la théorie du renouvellement pour les groupes unimodulaires” CRAS t.284 (1977).Google Scholar
  104. [103]
    TUTUBALIN, V.N. “The central limit theorem for random motions of a euclidian space”, Selected transl. in Math.Stat. and Prob. Vol.12 (1973) p.47–57.zbMATHGoogle Scholar
  105. [104]
    TUTUBALIN, V.N. “On random walk on the Lobachevsky plane”, Th. of Proba. XIII (1968) p.487–490.CrossRefzbMATHGoogle Scholar
  106. [105]
    TUTUBALIN, V.N. “Composition of measures on the simplest nilpotent group”, Th.of Proba. 9, 3 (1964) p.479–487.MathSciNetCrossRefzbMATHGoogle Scholar
  107. [106]
    TUTUBALIN, V.N. “Une version du théorème de la limite locale pour des produits de matrices aléatoires”, Th.of Proba. XXIII, 2 (1977) p.209–221 (en russe)MathSciNetGoogle Scholar
  108. [107]
    URBANIK, K. “On the limiting probability distribution on a compact topological group”, Fund.Math. 3(1957)p.253.MathSciNetzbMATHGoogle Scholar
  109. [108]
    VILENKIN, N. “Fonctions speciales et théorie de la représentatio des groupes”, Dunod, Paris (1969).zbMATHGoogle Scholar
  110. [109]
    VON NEUMANN, J. “Zur allgemeinen theorie des Masses”, Fund.Math. 13 (1929) p.73–116.zbMATHGoogle Scholar
  111. [110]
    VIRTSER, A.D. “Limit theorems for composition of distributions on certain nilpotent Lie groups”, Th. of Proba. 19,1 (1974) p.86–105.CrossRefGoogle Scholar
  112. [111]
    VIRTSER, A.D. “Central limit theorem for semi-simple Lie groups”, Th. of Proba. Vol.XV, (1970) p.667–687.CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

There are no affiliations available

Personalised recommendations